Reply To: Extreme Dizziness? and stronger symptoms

Home The Candida Forum Candida Questions Extreme Dizziness? and stronger symptoms Reply To: Extreme Dizziness? and stronger symptoms

#68683

Toffeecoo
Member
Topics: 4
Replies: 18

Able900 wrote:
Have you started or stopped birth control pills recently?

no sir, I havent been on birth control in 3 years 🙁 Im thinking (as I readjusted my intro post) that maybe its my body trying to combat it again? Before my doctor gave me the antibiotics I was very “acidic” for 2 years, as the bf would describe.. patches of skin from him were usually sore and looking rubbed off after sex. After I read your pH post, a light went off, that perhaps my body was fighting the yeast infection by increasing the acid levels? It would make sense since after taking the antibiotics it abolished the high acid levels (noted by the other half’s more enjoyable experience) and as well the yeast started showing up.

That’s my only logical explanation since I havent read anyone else having this problem. Ive started taking the probiotics though the past 2 days (20billion capsule 1/day) and that may have prompted it yesterday, I really dont know 🙁 will have to wait and see once this cycle finishes again.

side note: if my theory is correct, Im impressed my body is reacting this way to heal itself. Onslaught of cycles ridding me of yeast! Hah, take that pharmaceutical cream!
alas, if not, I guess all I can do is wait and see what my body makes of all this.